Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 84, NWS Wilmington, OH

April 28, 2017Dearborn County, Ohio County, Ripley County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 28, 2017, 9:09 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2017, 9:09 PM EDT (01:09 UTC)
Expired
Apr 28, 2017, 10:00 PM EDT
In force
51 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN

The radar

The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 8:10 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

611 
WUUS51 KILN 290109
SVRILN
INC029-115-137-290200-
/O.NEW.KILN.SV.W.0084.170429T0109Z-170429T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
909 PM EDT FRI APR 28 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Ohio County in southeastern Indiana...
  Southern Ripley County in southeastern Indiana...
  Southern Dearborn County in southeastern Indiana...

* Until 1000 PM EDT.

* At 909 PM EDT, a severe thunderstorm was located near Vernon,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Aurora, Rising Sun, Versailles, Dillsboro, Wilmington, French,
  Hartford, Mount Sinai, Rexville, Pate, Cold Springs, Benham, New
  Marion, Farmers Retreat, Friendship, Cross Plains and Olean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3904 8544 3913 8491 3905 8490 3899 8484
      3896 8483 3895 8485 3893 8501 3893 8520
      3891 8521 3891 8544
TIME...MOT...LOC 0109Z 257DEG 44KT 3895 8549 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Binau
4 follow-up statements
955 
WWUS51 KILN 290133
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
933 PM EDT FRI APR 28 2017

INC029-115-137-290200-
/O.CON.KILN.SV.W.0084.000000T0000Z-170429T0200Z/
Ohio IN-Ripley IN-Dearborn IN-
933 PM EDT FRI APR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR OHIO...SOUTHEASTERN RIPLEY AND SOUTHERN DEARBORN COUNTIES...

At 933 PM EDT, a severe thunderstorm was located over Dillsboro,
moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Aurora, Rising Sun, Versailles, Dillsboro, Wilmington, French,
Hartford, Mount Sinai, Pate, Cold Springs, Farmers Retreat,
Friendship, Cross Plains and Olean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3913 8491 3905 8490 3899 8484 3896 8483
      3895 8485 3893 8501 3893 8520 3891 8521
      3907 8528
TIME...MOT...LOC 0133Z 257DEG 44KT 3902 8511 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

Binau
201 
WWUS51 KILN 290139
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
939 PM EDT FRI APR 28 2017

INC137-290149-
/O.CAN.KILN.SV.W.0084.000000T0000Z-170429T0200Z/
Ripley IN-
939 PM EDT FRI APR 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RIPLEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM EDT for
southeastern Indiana...and northern Kentucky.

LAT...LON 3910 8510 3913 8491 3905 8490 3899 8484
      3896 8483 3895 8485 3893 8501 3893 8513
      3894 8513
TIME...MOT...LOC 0139Z 257DEG 44KT 3904 8502 

$$

INC029-115-290200-
/O.CON.KILN.SV.W.0084.000000T0000Z-170429T0200Z/
Ohio IN-Dearborn IN-
939 PM EDT FRI APR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR OHIO AND SOUTHERN DEARBORN COUNTIES...

At 939 PM EDT, a severe thunderstorm was located over Dillsboro,
moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Aurora, Rising Sun, Dillsboro, Wilmington, French, Hartford, Farmers
Retreat, Mount Sinai, Pate and Cold Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3910 8510 3913 8491 3905 8490 3899 8484
      3896 8483 3895 8485 3893 8501 3893 8513
      3894 8513
TIME...MOT...LOC 0139Z 257DEG 44KT 3904 8502 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

Binau
493 
WWUS51 KILN 290153
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
953 PM EDT FRI APR 28 2017

INC029-115-290200-
/O.CON.KILN.SV.W.0084.000000T0000Z-170429T0200Z/
Ohio IN-Dearborn IN-
953 PM EDT FRI APR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR OHIO AND SOUTHEASTERN DEARBORN COUNTIES...

At 953 PM EDT, a severe thunderstorm was located over Rising Sun,
moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Aurora, Rising Sun, French and Hartford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3904 8496 3905 8490 3899 8484 3896 8483
      3895 8485 3894 8496
TIME...MOT...LOC 0153Z 268DEG 40KT 3897 8485 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
665 
WWUS51 KILN 290157
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
957 PM EDT FRI APR 28 2017

INC029-115-290206-
/O.EXP.KILN.SV.W.0084.000000T0000Z-170429T0200Z/
Ohio IN-Dearborn IN-
957 PM EDT FRI APR 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND SOUTHEASTERN DEARBORN
COUNTIES WILL EXPIRE AT 1000 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 200 AM EDT for
southeastern Indiana...and northern Kentucky.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3904 8496 3905 8490 3899 8484 3896 8483
      3895 8485 3894 8496
TIME...MOT...LOC 0156Z 257DEG 44KT 3898 8480 

$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 8:16 PM EDT, 53 minutes earlier.

Area forecast discussion, Apr 28, 8:16 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
816 PM EDT Fri Apr 28 2017

.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Latest surface analysis is showing the warm front stretching
from far southwest Kentucky eastward into southern West
Virginia. Along and south of this boundary, skies have been
mostly clear through much of the day and this has allowed for
some decent destabilization with surface based capes in the 1000
to locally 2000 J/KG range across parts southern Kentucky.
Farther north across our area, instability is much more limited
so far as skies have been mostly cloudy over all but our far
southern areas. The front is forecast to shift slowly north
through tonight but the northward extent remains in doubt and
will dictate both the severe threat into the evening and the
potential for flash flooding overnight.

The his res cams continue to bounce around on the placement/track
of developing convection currently back across southeast
Missouri. The HRRR has generally been trending slightly farther
north but occasional runs have remained south of our area.
Meanwhile, the 12Z WRF-ARW is farther south while the NMM is much
farther north. Meanwhile, 12Z NSSL WRF is more in the middle,
affecting much of our southern fa. Based on the position of the
front attm, would expect to see some additional development in
the warm sector over the next couple of hours as some weak mid
level short wave energy begins to move into the lower Ohio
Valley. If this develops, would expect the bulk of this to track
along or just south of our area and contain the highest severe
threat, as this will be on the instability gradient and close
to the area of better low level shear along the boundary. If
these do develop, this would lead to the potential for some
rotating storms across our far southern fa as we head into this
evening. Farther north of the boundary, storms should be more
elevated, leading to a primary severe threat of hail.

Good moisture advection over the front will help push PWS up to
around 2 inches tonight. The synoptic models are farther north
with the boundary and thus with the axis of heavy rain overnight
tonight. This leads to quite a bit of uncertainty as to the
flash flood potential. For now, will lean toward sticking with
the current FFA, thinking that the best chance for any flash
flooding would be with potential training storms across our
southwest heading into tonight. However, depending on radar
trends, this may need to be adjusted farther north and/or east
as the event begins to play out.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.

Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.

Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.

High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.

After the occluded front moves through, temperatures will be below
normal.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the TAF sites this
evening and overnight. VSBYs will be reduced with some of these
thunderstorms. In addition CIGS will gradually lower overnight
as well. A warm front will lift northwards on Saturday. Some
additional shower activity will be possible with isolated
thunderstorms.

OUTLOOK...MVFR ceilings and visibilities with a chance of thunderstorms
are possible Saturday night, Sunday night and Monday. Wind
gusts to 35 kt possible Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ070>072-
     077>081.
KY...Flash Flood Watch through Saturday morning for KYZ089>099.
IN...Flash Flood Watch through Saturday morning for INZ066-073>075-
     080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...
AVIATION...Novak
Hazardous weather outlook, Apr 28, 12:12 PM EDT, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1212 PM EDT Fri Apr 28 2017

INZ050-058-059-KYZ100-OHZ026-034-035-042>046-051>056-060>065-073-074-
082-088-290930-
Wayne-Fayette IN-Union IN-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-
Hocking-Pike-Scioto-
1212 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop this afternoon through
tonight. A few severe storms are possible, with primary threats of
large hail and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threats of large hail and heavy rainfall.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>099-OHZ070>072-077>081-290930-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-
1212 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH
SATURDAY MORNING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected to develop this afternoon through
tonight. Some severe storms are possible. The primary threat is
large hail. However, damaging wind and tornadoes are not out of the
question.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threat of large hail.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and tonight.

In the hours before

Local storm report, Apr 28, 8:23 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
823 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             NAPOLEON                39.21N 85.33W
04/28/2017  M1.75 INCH       RIPLEY             IN   CO-OP OBSERVER

&&

ANOVAK
Special weather statement, Apr 28, 8:33 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
833 PM EDT FRI APR 28 2017

OHZ062>064-072-073-290100-
Ross OH-Fayette OH-Clinton OH-Pickaway OH-Greene OH-
833 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT FAYETTE...NORTHEASTERN
CLINTON...SOUTHWESTERN PICKAWAY...SOUTHEASTERN GREENE AND
NORTHWESTERN ROSS COUNTIES UNTIL 900 PM EDT...

At 833 PM EDT, radar indicated a strong thunderstorm over Sabina,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Washington Court House, Sabina, Williamsport, Bloomingburg, New
Holland, Staunton, Good Hope, Frankfort, Clarksburg, Bowersville,
Milledgeville, Melvin, Bloomington, Austin, Jasper Mills, Lees Creek,
Reesville, State Route 207 at US Route 22, Rock Mills and New
Martinsburg.

This includes I-71 in Ohio between mile markers 58 and 62.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3935 8314 3937 8338 3938 8338 3940 8374
      3959 8373 3962 8313
TIME...MOT...LOC 0033Z 271DEG 35KT 3950 8365

Sites
Special weather statement, Apr 28, 8:40 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
840 PM EDT FRI APR 28 2017

OHZ061-062-070>072-290115-
Montgomery OH-Warren OH-Clinton OH-Butler OH-Greene OH-
840 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BUTLER...WARREN...
NORTHWESTERN CLINTON...SOUTHWESTERN GREENE AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 915 PM EDT...

At 839 PM EDT, radar indicated a strong thunderstorm over Forest
Park, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Middletown, Beavercreek, Mason, Xenia, Lebanon, Springboro, Monroe,
Franklin, Bellbrook, Waynesville, Morrow, Kings Island, Four Bridges,
Hunter, South Lebanon, Maineville, Harveysburg, Spring Valley, Corwin
and Port William.

This includes the following Interstates...
 I-71 in Ohio between mile markers 21 and 55.
 I-75 in Ohio between mile markers 25 and 33.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3929 8429 3944 8442 3972 8401 3951 8373
TIME...MOT...LOC 0039Z 236DEG 48KT 3927 8456

Binau
Special weather statement, Apr 28, 8:48 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
848 PM EDT FRI APR 28 2017

INZ050-059-OHZ042-060-061-290115-
Union IN-Wayne IN-Montgomery OH-Darke OH-Preble OH-
848 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND
NORTHEASTERN UNION COUNTIES IN EAST CENTRAL INDIANA...PREBLE...SOUTH
CENTRAL DARKE AND WEST CENTRAL MONTGOMERY COUNTIES IN WEST CENTRAL
OHIO UNTIL 915 PM EDT...

At 848 PM EDT, radar indicated a strong thunderstorm near Liberty,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Richmond, Eaton, Liberty, Lewisburg, West Alexandria, Salem,
Brookville, New Lebanon, Abington, Eldorado, Verona, West Manchester,
Gordon, Boston, Ithaca, Castine, Richmond Municipal Airport, Goodwins
Corner, Oklahoma and West Florence.

This includes I-70 in Ohio between mile markers 1 and 20.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3956 8491 3971 8502 3998 8453 3975 8436
TIME...MOT...LOC 0048Z 240DEG 35KT 3968 8489

Sites
Special weather statement, Apr 28, 8:54 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
854 PM EDT FRI APR 28 2017

OHZ079>082-290130-
Pike OH-Highland OH-Adams OH-Brown OH-
854 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BROWN...
NORTHWESTERN ADAMS...NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND
COUNTIES UNTIL 930 PM EDT...

At 854 PM EDT, radar indicated a strong thunderstorm near Sardinia,
moving northeast at 65 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Winchester, Marshall, Sardinia, Kincaid Springs, Belfast, Rocky Fork
Point, Cynthiana, Highland Holiday, Emerald, Mowrystown, Sinking
Spring, Rocky Fork Lake, Poplar Grove, Lake Waynoka, Rainsboro, May
Hill, Serpent Mound, Fincastle, New Hope and State Route 32 at US
Route 62.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3897 8392 3925 8337 3924 8336 3924 8335
      3923 8334 3920 8335 3920 8331 3907 8321
      3889 8386
TIME...MOT...LOC 0054Z 242DEG 58KT 3896 8381

Binau
Special weather statement, Apr 28, 9:05 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
905 PM EDT FRI APR 28 2017

OHZ045-052-053-290130-
Champaign OH-Union OH-Clark OH-
905 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT CHAMPAIGN...NORTHERN CLARK
COUNTIES IN WEST CENTRAL OHIO AND WEST CENTRAL UNION COUNTIES IN
CENTRAL OHIO UNTIL 930 PM EDT...

At 904 PM EDT, radar indicated a strong thunderstorm near
Springfield, moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Springfield, Urbana, Enon, Mechanicsburg, North Lewisburg, Harmony,
Brighton, North Hampton, South Vienna, Tremont City, Woodstock,
Donnelsville, Catawba, Mutual, Green Meadows, Cable, Thackery,
Westville, Powhattan and Pottersburg.

This includes I-70 in Ohio between mile markers 45 and 70.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4029 8348 3993 8354 3984 8398 3985 8400
      4014 8389 4024 8363 4023 8355 4027 8355
TIME...MOT...LOC 0104Z 242DEG 45KT 3997 8387

Sites

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:14 PM EDTSevere Thunderstorm WarningILNFranklin, Ripley31 min
Apr 28, 8:28 PM EDTAreal Flood AdvisoryILNFayette, Franklin2 hr
Apr 28, 8:30 PM EDTSevere Thunderstorm WarningILNDearborn, Ripley30 min
Apr 28, 8:43 PM EDTAreal Flood AdvisoryILNDearborn, Ripley4 hr
Apr 28, 8:48 PM EDTAreal Flood AdvisoryILNUnion4 hr
Apr 28, 8:48 PM EDTSpecial Weather StatementILNUnion27 min
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNDearborn38 min
Apr 28, 9:14 PM EDTTornado WarningILNRipley15 min
Apr 28, 9:45 PM EDTAreal Flood AdvisoryILNDearborn, Ripley6 hr
Apr 28, 10:36 PM EDTSpecial Weather StatementILNOhio, Switzerland39 min
Apr 29, 6:10 AM EDTSpecial Weather StatementILNDearborn, Ripley35 min
Apr 29, 6:54 AM EDTSpecial Weather StatementILNFranklin36 min
Apr 29, 7:22 AM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ohio, Ripley, Switzerland3 hr
Apr 29, 7:51 AM EDTFlash Flood WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland4 hr
Apr 29, 7:53 AM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland52 min
Apr 29, 7:54 AM EDTSpecial Weather StatementILNDearborn, Ripley36 min
Apr 29, 7:59 AM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley46 min
Apr 29, 8:02 AM EDTAreal Flood AdvisoryILNFayette, Franklin, Union4 hr
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Switzerland38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNDearborn4 hr
Apr 29, 11:40 AM EDTAreal Flood WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.